Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 61, NWS Pueblo, CO

August 4, 2022Chaffee County, Fremont County, Saguache County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 4, 2022, 8:26 PM MDT for Chaffee County, Fremont County, Saguache County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2022, 8:26 PM MDT (02:26 UTC)
Expired
Aug 4, 2022, 11:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Chaffee County, CO, Fremont County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 159 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
3573 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WGUS55 KPUB 050226
FFWPUB
COC015-043-109-050530-
/O.NEW.KPUB.FF.W.0061.220805T0226Z-220805T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
826 PM MDT Thu Aug 4 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  The Decker Burn Scar in...
  Southern Chaffee County in central Colorado...
  West Central Fremont County in central Colorado...
  Northeastern Saguache County in central Colorado...

* Until 1130 PM MDT.

* At 826 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Decker Burn Scar. The expected rainfall rate 
  is 1 to 1.5 inches in 1 hour. Flash flooding is ongoing or 
  expected to begin shortly.

Excessive rainfall over the warning area will cause mud slides near 
steep terrain. The mud slide can consist of rock, mud, vegetation 
and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Decker Burn
           Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Decker Burn Scar.

* Some locations that will experience flash flooding include...
  Decker Burn Scar.

This includes the following streams and drainages...
  Rock Creek, Stout Creek, Lone Tree Creek, Arkansas River, Nieland 
  Creek, Raspberry Creek, San Luis Creek, Cook Creek, Spring Creek, 
  West Creek, Alder Creek, Bear Creek, Dorsey Creek, Cherry Creek 
  and South Arkansas River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Decker Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3847 10604 3843 10588 3832 10591 3834 10603
      3839 10609 3842 10606

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

Cohen
2 follow-up statements
266 
WGUS75 KPUB 050305
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
905 PM MDT Thu Aug 4 2022

COC015-043-109-050530-
/O.CON.KPUB.FF.W.0061.000000T0000Z-220805T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-Fremont CO-Saguache CO-
905 PM MDT Thu Aug 4 2022

...FLASH FLOOD WARNING FOR THE DECKER BURN SCAR REMAINS IN EFFECT 
UNTIL 1130 PM MDT THIS EVENING FOR SOUTHERN CHAFFEE, WEST CENTRAL 
FREMONT AND NORTHEASTERN SAGUACHE COUNTIES...

At 905 PM MDT, Doppler radar indicated moderate to heavy rain 
showers over the Decker Burn Scar. Flash flooding is ongoing or 
expected to begin shortly.

Excessive rainfall over the warning area will cause mud slides near 
steep terrain. The mud slide can consist of rock, mud, vegetation 
and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Decker Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Decker Burn Scar.

Some locations that will experience flash flooding include...
  Decker Burn Scar.

This includes the following streams and drainages...
  Rock Creek, Stout Creek, Lone Tree Creek, Arkansas River, Nieland 
  Creek, Raspberry Creek, San Luis Creek, Cook Creek, Spring Creek, 
  West Creek, Alder Creek, Bear Creek, Dorsey Creek, Cherry Creek 
  and South Arkansas River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the Decker Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3847 10604 3843 10588 3832 10591 3834 10603
      3839 10609 3842 10606

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Cohen
553 
WGUS75 KPUB 050529
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1129 PM MDT Thu Aug 4 2022

COC015-043-109-050539-
/O.EXP.KPUB.FF.W.0061.000000T0000Z-220805T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-Fremont CO-Saguache CO-
1129 PM MDT Thu Aug 4 2022

...FLASH FLOOD WARNING FOR THE DECKER BURN SCAR WILL EXPIRE AT 1130 
PM MDT THIS EVENING FOR SOUTHERN CHAFFEE, WEST CENTRAL FREMONT AND 
NORTHEASTERN SAGUACHE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3847 10604 3843 10588 3832 10591 3834 10603
      3839 10609 3842 10606

$$

Cohen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:47 PM MDT, 5 hours 39 minutes earlier.

Area forecast discussion, Aug 4, 2:47 PM MDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
247 PM MDT Thu Aug 4 2022

.SHORT TERM...(This evening through Friday)
Issued at 244 PM MDT Thu Aug 4 2022

Key Messages:

1) Widespread showers and thunderstorms are expected across and near
the higher terrain this afternoon and evening. Flash flooding will
be a concern across higher risk areas.

2) Scattered thunderstorm development across I-25 this afternoon and
evening. Heavy rainfall and gusty winds will be the primary concerns.

3) Isolated to scattered thunderstorms possible later today over the
far southeast plains, mainly Las Animas County, with  a few stronger
storms posing risks for heavy rain, wind, and some hail.

4) Showers and storms continue over the mountains tomorrow with less
coverage over the plains.

Currently.....

The upper ridge remains in place, keeping plenty of monsoon moisture
trapped overhead. Thunderstorm development has already broken out
over parts of the higher terrain, with scattered thunderstorms
forming across Las Animas County. The Spring Burn Scar is also
already under a Flash Flood Warning, as storms forming overhead are
nearly stationary.

Rest of Today and Tonight...

Showers and thunderstorms will continue into this evening across the
area. Instability won't be an issue, with close to 1000 J/kg across
most of the mountains, increasing rapidly to the east towards the KS
border. The main limiting factor for convective development will be
shear. With weak and disorganized flow beneath the upper-level high,
wind shear will be poor enough to mitigate more organized modes of
convection, so the main impact threats will just be locally heavy
rainfall, gusty outflow, and some small hail with the stronger and
more isolated storms. Across the higher terrain, locally heavy
rainfall could once again lead to flash flooding over burn scars and
other high risk areas, which will continue to be our main impact
concern. Over the plains, convection across I-25 could result in
some locally heavy rainfall and gusty winds, reducing visibility and
potentially causing flash flooding in urban and low-lying areas. A
few isolated to scattered storms are also being picked up in the
high-res guidance over Las Animas County later in the evening. With
thunderstorms forming down there, the additional instability could
result in some stronger convection, producing more gusty winds up to
about 55 mph and hail approaching half an inch or larger. Showers
will wane quickly later this evening into the overnight, with calm
winds and warm temperatures across the area.

Friday...

The overarching pattern will persist beneath the upper-high on
Friday, but with weaker surface flow and slightly less lift,
coverage east of the mountains should be less than today, although a
few storms may leak into Las Animas County again. More widespread
coverage is still expected across the higher terrain, and once again
burn scar flash flooding will be our main impact concern. High
temperatures will also increase above seasonal averages, with mid-
80s over the high valleys and high-90s to around 100 across the
eastern plains. Showers across the mountains tomorrow evening will
dissipate late evening, with a few showers lingering over southern I-
25 a bit later, potentially into the early overnight hours.

.LONG TERM...(Friday night through Thursday)
Issued at 244 PM MDT Thu Aug 4 2022

Key Messages:

1) Increasing coverage of rain and thunderstorms this weekend and
into Monday.

2) Increased potential for flash flooding for both Saturday and
Sunday.

3) Gradual warming and drying through the middle part of next week.

Friday Night through Sunday..

Weakening convection looks to linger in our western mountains until
around midnight on Friday night, with isolated showers and weak
thunderstorms persisting in southern portions of the I-25 corridor
and into our eastern plains, primarily in southern Las Animas and
Baca counties. Both the NAM and the GFS depict a subtle cold frontal
boundary pushing through our region early Saturday morning. While
this front likely wont support any notable precipitation chances
with its passing, it will set the stage for upslope flow and better
moisture potential for storms throughout the weekend. As a high
pressure center continues to drift off to our southeast throughout
the day on Saturday, it begins to drag monsoon moisture into south
central and southeastern Colorado. This set up will likely lead to
continued chances for flash flooding in the high country, and also
spark widespread convection all along the I-25 corridor any time
after 3pm on Saturday afternoon. Though all of us will see the
potential for showers and thunderstorms on Saturday, the main focus
looks to be along and north of highway 50 for the most part.

Better chances for increased coverage and intensity of storms will
likely exist on Sunday, with convection sparking as early as noon in
our central and western mountains, and spreading eastward throughout
the afternoon. A speed max just to our north and east will provide
an enhanced area of shear mainly north of highway 50 and east of I-
25, which could aid in storm organization and longevity on Sunday,
given that there will likely be enough instability during the
afternoon hours in that same area. Rain and storms look to persist
well into the overnight hours on Sunday night, with everything from
heavy rain and flash flooding, to hail and 60+ mph wind gusts being
possible as well, especially along and east of I-25.

Monday through Thursday.

Both the GFS and the Canadian model keep at least isolated to
scattered precipitation chances going into early afternoon hours of
Monday. As northwest flow sets in for both Monday and Tuesday, we'll
see continued chances for afternoon showers and thunderstorms,
especially with all of the lingering residual moisture present on
Monday. Overall, ensemble members seem to be in decent agreement
that ridging will start to build back in through the middle next
week. This will mean gradual drying, especially on the plains, and
warming back to near normal temperatures as well.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 244 PM MDT Thu Aug 4 2022

VFR conditions are generally expected at KALS, KCOS, and KPUB over
the next 24 hours. Shower and thunderstorm activity will increase
over and near the higher terrain this afternoon, and showers are
expected to influence the vicinities of all three TAF sites. Main
impacts expected are lowering cigs and potentially some brief gusty
outflow winds. Prevailing winds will mainly take a southerly
component, but if showers drift too close to the terminal brief
variable gusts are anticipated. For now, confidence on storms
directly impacting the terminals is low enough to leave stronger
gusts and precip out of the TAFs. Precipitation will wane in the
area after about 03Z this evening, and winds overnight will be calm
and diurnally-driven.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GARBEROGLIO
LONG TERM...EHR
AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 4, 12:00 PM MDT, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1200 PM MDT Thu Aug 4 2022

COZ058>089-093>099-051800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1200 PM MDT Thu Aug 4 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Numerous showers and thunderstorms are expected this afternoon and
evening across and near the higher terrain. More isolated to
scattered activity will also be possible along the I-25 corridor
and Las Animas County. One or two storms may also be possible
across the far southeast plains this evening. Main forecast
concerns will be gusty outflow winds to 55 mph, localized heavy
rainfall leading to flash flooding over high risk areas, frequent
lightning and potentially some small hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily shower and thunderstorm activity increases through the
upcoming weekend. Rain, heavy at times, is possible primarily
Saturday and Sunday, where flash flooding over area burn scars,
urban corridors, and saturated soils may occur.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

GARBEROGLIO/EHR

In the hours before

Special weather statement, Aug 4, 7:08 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
708 PM MDT Thu Aug 4 2022

COZ081-050145-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
708 PM MDT Thu Aug 4 2022

...A strong thunderstorm will impact portions of central Teller
County through 745 PM MDT...

At 708 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 21 miles west of Colorado Springs, moving southeast at 10
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Teller
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3889 10510 3888 10508 3888 10509 3886 10510
      3885 10511 3882 10511 3877 10513 3883 10524
      3888 10526 3893 10523
TIME...MOT...LOC 0108Z 307DEG 7KT 3888 10521

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Steward/Cohen
Special weather statement, Aug 4, 7:18 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
718 PM MDT Thu Aug 4 2022

COZ060>062-064-065-072-050200-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
718 PM MDT Thu Aug 4 2022

...Strong thunderstorms will impact portions of southeastern Chaffee
and north central Saguache Counties through 800 PM MDT...

At 717 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Poncha Springs to 8 miles east of Sargents.
Movement was southeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Poncha Pass and Poncha Springs around 725 PM MDT.
  Salida around 735 PM MDT.

Other locations in the path of these storms include Bonanza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3842 10629 3842 10625 3844 10625 3844 10627
      3859 10611 3854 10600 3837 10607 3829 10615
      3838 10634
TIME...MOT...LOC 0117Z 299DEG 10KT 3854 10607 3838 10626

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Steward/Cohen
Local storm report, Aug 4, 7:22 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FLASH FLOOD      5 WSW ROYAL GORGE       38.43N 105.40W
08/04/2022                   FREMONT            CO   EMERGENCY MNGR

            UPDATE...WATER IS CROSSING THE ROAD IN
            MULTIPLE LOCATIONS ALONG COPPER GULCH ROAD
            (CR 28) FROM MILE MARKER 2, JUST SOUTH OF
            HIGHWAY 50 TO MILE MARKER 15. HIGH FLOWS UP
            TO 6 FEET DEEP WITH MUD AND DEBRIS WAS
            OBSERVERD. THE ROAD HAS BEEN CLOSED.

&&
Local storm report, Aug 4, 7:58 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 N PEYTON              39.06N 104.49W
08/04/2022  M0.88 INCH       EL PASO            CO   PUBLIC

&&
Local storm report, Aug 4, 8:12 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
812 PM MDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FLASH FLOOD      2 E FLORISSANT          38.95N 105.26W
08/04/2022                   TELLER             CO   DEPT OF HIGHWAYS

            REPORT OF FLOODING OVER US HIGHWAY 24 EAST
            OF FLORISSANT.

&&

COHEN
Local storm report, Aug 4, 8:13 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT THU AUG 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HEAVY RAIN       DIVIDE                  38.94N 105.15W
08/04/2022  M2.65 INCH       TELLER             CO   TRAINED SPOTTER

            MEASURED 2.65 INCHES OF RAIN FROM EARLIER
            THUNDERSTORMS.

&&

COHEN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
Aug 4, 6:14 PM MDTFlash Flood WarningPUBEl Paso, Teller4 hr
Aug 4, 6:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 4, 7:02 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 4, 7:08 PM MDTSpecial Weather StatementPUBTeller37 min
Aug 4, 7:18 PM MDTSpecial Weather StatementPUBChaffee42 min
Aug 4, 7:25 PM MDTSevere Thunderstorm WarningPUBFremont, Teller27 min
Aug 4, 7:35 PM MDTFlash Flood WarningPUBChaffee, Saguache3 hr
Aug 5, 12:35 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee3 hr
Aug 5, 1:18 PM MDTSpecial Weather StatementPUBTeller27 min
Aug 5, 3:12 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 5, 4:17 PM MDTFlash Flood WarningPUBFremont3 hr
Aug 5, 4:33 PM MDTFlash Flood WarningPUBSaguache4 hr
Aug 5, 5:15 PM MDTSpecial Weather StatementPUBLas Animas45 min
Aug 5, 5:34 PM MDTFlash Flood WarningPUBCuster, Fremont4 hr
Aug 5, 5:53 PM MDTSpecial Weather StatementPUBHuerfano37 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.